# SDR FDEA201005081489

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5397422820090
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FR 65 AT STRINGER 52 LT HAS CORROSION ON STRINGER SPLICE. 1 SQ INCH REMOVED LEVEL 1 CORROSION. REMOVED DAMAGED SPLICE SECTION AND INSTALLED NEW SPLICE AT FR 65, STRINGER 52 LT IAW SRM 53-10-14, FIG 201 AND SRM 51-75-10.
